# SDR AALA201504209021

- Difficulty date: April 17, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 2,032 hours, 853 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277001
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADVISED BY OTBD FLIGHT ATTENDANT, INFLIGHT R2 DOOR SHOWED CAUTION LOW DOOR BOTTLE ASSIST PRESSURE.  SERVICED THE R2 DOOR ASSIST BOTTLE.
